# SDR AUS20030969

- Difficulty date: September 26, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2140 · Heating System
- Part: Tube
- Part number: 88D951
- Condition: Cracked
- Location: Heater
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) CABIN HEATER COMBUSTION TUBE CRACKED AND BULGING.
